advertisement
Question
Posted by: Twig | 2007/04/25

RE: Zolpidem

Hi CS

Thanks for the info. I’m not schizophrenic. I’ve stopped taking the Risperdal at night, and I've already noticed the tremors (a huge problem) are less. I’m going to do my best to go to sleep without the aid of the Zolpidem. I know I've also been using the Zolpidem as a way to escape. I have to stop this. I shouldn't let the pills rule my life.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Excellent ! Keep up the good work, and this Twig might open a branch before long !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement